Recent Issues

Volume 11
Issue 3, 361–540
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
In  Forthcoming  Issues
Spectrum of the Kohn Laplacian on the Rossi sphere

Tawfik Abbas, Madelyne M. Brown, Ravikumar Ramasami, Yunus E. Zeytuncu

Pythagorean orthogonality of compact sets

Pallavi Aggarwal, Steven Schlicker, Ryan Swartzentruber

Quantum metrics from traces on full matrix algebras

Konrad Aguilar, Samantha Brooker

Counting eta-quotients of prime level

Allison Arnold-Roksandich, Kevin James, Rodney Keaton

Time stopping for Tsirelson's norm

Kevin Beanland, Noah Duncan, Michael Holt

On the minimum of the mean-squared error in 2-means clustering

Bernhard G. Bodmann, Craig J. George

A simple proof characterizing interval orders with interval lengths between 1 and k

Simona Boyadzhiyska, Garth Isaak, Ann N. Trenk

Optimal Transportation with Constant Constraint

Wyatt Boyer, Bryan Brown, Alyssa Loving, Sarah Tammen

Failure of strong approximation on an affine cone

Martin Bright, Ivo Kok

Symmetric numerical ranges of four by four matrices

Shelby L. Burnett, Ashley Chandler, Linda J. Patton

Intersecting Geodesics and Centrality in Graphs

Emily Carter, Bryan Ek, Danielle Gonzalez, Rigoberto Flórez, Darren A. Narayan

Different definitions of conic sections in hyperbolic geometry

Patrick Chao, Jonathan Rosenberg

On the minuscule representation of type $B_n$

William J. Cook, Noah A. Hughes

Quasi-positive curvature on a biquotient of Sp(3)

Jason DeVito, Wesley Martin

The Fibonacci sequence under a modulus: computing all moduli that produce a given period

Alex Dishong, Marc Renault

On the faithfulness of the representation of Gl(n) on the space of curvature tensors

Corey Dunn, Darien Elderfield, Rory Martin-Hagemeyer

Enumeration of stacks of spheres

Lauren Endicott, Russell May, Sienna Shacklette

Statistics for Fixed Points of the Self-Power Map

Matthew Friedrichsen, Joshua Holden

Solutions of boundary value problems at resonance with periodic and antiperiodic boundary conditions

Aldo Garcia, Jeffrey Neugebauer

Patterns in colored circular permutations

Daniel Gray, Charles Lanning, Hua Wang

Analytical solution of a one dimensional thermistor problem with Robin boundary condition

Volodymyr Hrynkiv, Alice Turchaninova

Structured sequences and matrix ranks

Charles Johnson, Yaoxian Qu, Duo Wang, John Wilkes

Fair choice sequences

William J. Keith, Sean Grindatti

The length spectrum of the sub-Riemannian three-sphere

David Klapheck, Michael VanValkenburgh

On the complexity of detecting positive eigenvectors of nonlinear cone maps

Bas Lemmens, Lewis White

Rings isomorphic to their nontrivial subrings

Jacob Lojewski, Greg Oman

Upper and lower bounds on the speed of a one dimensional excited random walk

Erin Madden, Brian Kidd, Owen Levin, Jonathon Peterson, Jacob Smith, Kevin Stangl

Antiderivatives and linear differential equations using matrix

Yotsanan Meemark, Songpon Sriwongsa

Infinite sums in totally ordered abelian groups

Greg Oman, Caitlin Randall, Logan Robinson

On the covering number of S_{14}

Ryan Oppenheim, Eric Swartz

Classifying linear operators over the octonions

Alex Putnam, Tevian Dray

On generalized MacDonald codes

Padmapani Seneviratne, Lauren Melcher

The $k$-diameter component edge connectivity parameter

Nathan Shank, Adam Buzzard